Turn on thread page Beta

Cerazette bleeding - lower back pain watch

Announcements
    • #1
    • Thread Starter
    #1

    I have been taking the pill for 2 weeks now, and I have started to bleed a little, with lower back pain, how long would this last for?? I have felt a bit down today too hope it all settles down! x
    • #1
    • Thread Starter
    #1

    Also could it be due to taking it late on Friday/Saturday?? Had nausea too!
    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    Some people bleed pretty much non stop with cerazette. Others find it stops their periods completely. So you could find that anything happens!

    Sent from my GT-S5363
    Offline

    0
    ReputationRep:
    I understand ... I hated this pill, I took two months and I bled non-stop, and not a little bit (as in the middle of what rules). The horror! I found myself in anemia, morale in the socks and with the added bonus of a yeast infection because disruption of vaginal pH in the blood. I prefer to forget this time lol!

    But I think the main disadvantage of Cerazette is precisely that it is very unpredictable bleeding levels: /. I advise you to continue a little longer, a month or two, and if it starts you in exchange ... Finally it would be best that you still talk to your gynecologist, even if it stopped ...
    • #1
    • Thread Starter
    #1

    I am really hoping it all settles down! mood swings/nausea/bleeding is not the one!
    • #2
    #2

    (Original post by vk kapoor)
    I understand ... I hated this pill, I took two months and I bled non-stop, and not a little bit (as in the middle of what rules). The horror! I found myself in anemia, morale in the socks and with the added bonus of a yeast infection because disruption of vaginal pH in the blood. I prefer to forget this time lol!

    But I think the main disadvantage of Cerazette is precisely that it is very unpredictable bleeding levels: /. I advise you to continue a little longer, a month or two, and if it starts you in exchange ... Finally it would be best that you still talk to your gynecologist, even if it stopped ...
    If you stop taking it how long after will you stop bleeding?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 25, 2013
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.